# SDR FDEA202403150294

- Difficulty date: March 15, 2024
- Submitted: March 18, 2024
- Operation: Air carrier
- Aircraft: N919FD
- Make and model: Boeing 757-23A
- Aircraft serial: 24636
- Aircraft time: 78,330 hours, 29,185 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bottle
- Part number: 80330035A
- Part serial: 1979
- Condition: Failed
- Location: R1 Door Assist
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

R1 DOOR SLIDE ASSIST BOTTLE EXTINGUISHED DURING  OPENING OF R1 DOOR.       REMOVED AND REPLACED R1 DOOR EMERGENCY POWER RESERVOIR CYLINDER.  REPLACED R1 DOOR SLIDE IAW B757 AMM 25-66-01-4. A/C OK FOR SERVICE.
